# SDR RAIA9910048

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 8ES0055800
- Condition: Failed
- Location: Row 4cd
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

7327 - BMI - STRONG ODOR IN AIRCRAFT.  MAINTENANCE REPLACED TRANSFORMER FOR LIGHT AT SEAT 4C/D.
